No-reflow phenomenon occurs frequently during primary percutaneous coronary intervention (PPCI) for ST-segment elevation myocardial infarction (STEMI) and it has a strong negative impact on clinical outcome. Adenosine and verapamil are indicated by ESC guidelines and Abciximab could be also considered for treatment of no-reflow. Complications associated with Abciximab include bleeding and profound thrombocytopenia. This report describes a 65 year-old man with STEMI who had a rare complication of profound thrombocytopenia after using abciximab and Intra-aortic balloon pump (IABP) for treatment of no-reflow with cardiogenic shock during PPCI. After transfusion of platelet concentration, platelet count was improved without thrombotic complication in spite of no-reflow phenomenon and the weaning of IABP could be done safely without bleeding using closing device.
[간호학] 고려대학교 안암병원 72W CS
간호학 - 관상동맥 중재술
허혈성 심장질환(coronary artery disease, CAD)
[간호] 심근경색의 정의, 원인, 증상, 병태생리, 응급처치, 외,내과적 치료, 진단검사, 간호과정
Myocardial Infarction(심근경색증) 간호 사정, 진단, 목표, 중재, 평가